Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS New York, NY
NWS New York, NY issued this special weather statement at Oct 24, 2017, 1:21 PM EDT for Nassau County, New York. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2017, 1:21 PM EDT (17:21 UTC)
- Expired
- Oct 24, 2017, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS New York, NY
County Nassau County, NY
The radar
The Brookhaven radar (KOKX), 37 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 1:45 PM EDT | NON-TSTM WND DMG | Bay Shore, NY | POWER LINES DOWN RESULTING IN POWER OUTAGE ALONG SOUTH SIDE OF UNION BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 443 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
The text
As transmitted.
193
WWUS81 KOKX 241721
SPSOKX
Special Weather Statement
National Weather Service New York NY
121 PM EDT TUE OCT 24 2017
NYZ078-080-241745-
Southwest Suffolk-Northwest Suffolk-
121 PM EDT TUE OCT 24 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF WESTERN SUFFOLK
COUNTY...
At 120 PM EDT, a strong thunderstorm was located over Robert Moses
State Park, moving north at 60 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Babylon around 125 PM EDT.
Islip and Brentwood around 130 PM EDT.
Commack and Hauppauge around 135 PM EDT.
Stony Brook and Smithtown around 140 PM EDT.
Port Jefferson around 145 PM EDT.
Brief torrential rainfall with this storm may cause localized minor
flooding.
LAT...LON 4062 7337 4063 7337 4065 7336 4065 7331
4066 7330 4067 7332 4066 7336 4093 7331
4094 7329 4091 7322 4094 7316 4097 7316
4097 7304 4070 7319 4070 7323 4068 7330
4067 7330 4066 7322 4062 7324
TIME...MOT...LOC 1720Z 196DEG 54KT 4061 7331
$$
GoodmanWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Oct 24, 11:26 AM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Oct 24, 11:26 AM EDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service New York NY
1126 AM EDT Tue Oct 24 2017
.SYNOPSIS...
A slow moving cold front approaches the region through tonight,
and then stalls near or just east of the area Wednesday. A frontal
wave passes to the east Wednesday night, followed by high pressure
for the end of the week. A cold front then merges with a
developing low along the southeastern coast Saturday night into
Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A slowly progressing cold front over eastern PA will approach
the area late this afternoon. The main rain band associated with
the front will begin to work east and impact the area primarily
west of NYC through early afternoon. This activity will
gradually overspread Long Island and Connecticut late today, but
additional showers out ahead of this band are likely to develop
in the warm sector. The limiting factor for the rain thus far
has been abundant dry air in the mid levels, which will be
eroded through the day as a strong low-level jet transports
deeper moisture into the region. There are even some breaks in
the cloud cover, but overall expecting a trend toward increasing
overcast conditions. Temperatures were raised a few degrees in
spots.
An amplifying longwave trough over the Great Lakes and
Tennessee and Ohio Valleys will be slow to progress east today,
preceded by the aforementioned cold front. High precipitable
water of 1.8 to 1.9 ahead of the front in the 90th percentile
for this time of year according to OKX sounding climatology. The
low level jet will be the main reason for this with 50-60 kt at
2kft. Marginal to moderate instability and decent low-level
helicity will be present as well this afternoon. SPC has placed
in the area in a marginal risk for severe thunderstorms, mainly
due to the potential for damaging winds with a very low
probability of a tornado.
In terms of weather and potential hazards, rain showers become
more expansive in coverage today with rain showers becoming
heavy by this afternoon and into tonight out east. There will
also be a chance of thunderstorms. The winds will be increasing
out of the south, with higher winds potentially with the
downward momentum transport via heavy rain or thunderstorms. Low
level jet and surface southerly winds maximized most along the
coast where gusts of 40 to 50 mph are forecast so areal extent
of wind advisory was not changed. Inland zones have a lesser
chance of getting 40 to 50 mph gusts and models reflect this
lower magnitude in their wind gust fields as well.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The front continues to approach tonight and then slowly moves
across Wednesday, exiting Wednesday night. Meanwhile, the region
will still be to the east of the very deep upper level trough
with high precipitable water over the region until late
Wednesday.
Wind advisory still will be in effect much of tonight for
Central and Eastern Long Island and Southern CT while to the
west it ends at midnight. The heavy rain and potential
thunderstorms east of NYC will still keep that downward momentum
transfer going to bring down the low level jet at times. Again
there will be a slight chance for winds to be severe as
indicated in the slight risk area from SPC. Late at night, the
intensity of rain and chances of thunderstorms for Southern CT
and Long Island lowers with the forecast decrease in
instability.
Wednesday will have lighter winds but still some steady rain
mainly across Long Island and Southern CT. Weather dries out
Wednesday night with a light west to northwest flow taking place
behind the cold front.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
A negatively tilted upper trough will be moving through the region
Thursday with the axis moving to the northeast Thursday evening.
Meanwhile, at the surface a cold front just east of Long Island and
extending south, offshore of the coast, will have a wave of low
pressure developing and moving along the front Thursday into
Thursday night. There are some spatial differences with the low,
with the GFS slightly farther to the east than the ECMWF. Now
looking like there will be a chance of some light precipitation, so
introduced slight to low chance probabilities for Thursday into
Thursday evening.
Weak upper ridging builds Thursday night and moves through during
Friday. Then Friday night into Saturday the ridge builds and
strengthens across the Western Atlantic as another northern stream
longwave trough moves through the northern plains and into the upper
midwest while digging into the southern plains and Gulf coast region.
All signals still indicting that the full latitude trough will be
slow to progress eastward with the Atlantic ridge in place.
Also a wave pf low pressure will be moving out of the Gulf of Mexico
and move through the eastern portion of the trough, and then merge
with a cold front and low pressure moving into from the Ohio Valley.
So will have a prolonged period of probabilities for rain early
Sunday through Monday, with the coastal low expected to track inland
and then move north through the eastern states. There remains
uncertainty with the location and timing of the low, and the
potential for any heavy precipitation with this system.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
A cold front will slowly approach the region today and cross
the area tonight into Wednesday morning.
Strong winds gusts of 30 to 40 kt expected into the evening push
with the crossing of a low level jet. Compression
and low level wind shear are likely, mainly SSW 45-55kt@2kft for
coastal terminals.
Line of heavy rain showers and embedded thunder will move east into
the NYC/NJ terminals between 16 and 18z...and then gradually expand
into the eastern terminals through the late afternoon.
As the front slides east, heavy rain showers and embedded thunder
and strong wind gusts will taper off this evening for NYC
terminals...but likely linger for eastern terminals well into the
overnight.
SCT-BKN MVFR cigs today into tonight, with MVFR/IFR in shra/tsra
activity.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments are likely for changing flight
categories in rain and possible embedded thunderstorms.
The afternoon KJFK haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KLGA TAF Comments: Amendments are likely for changing flight
categories in rain and possible embedded thunderstorms.
The afternoon KLGA haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KEWR TAF Comments: Amendments are likely for changing flight
categories in rain and possible embedded thunderstorms.
The afternoon KEWR haze potential forecast is YELLOW...which implies
slant range visibility 4-6SM outside of cloud.
KTEB TAF Comments: Amendments are likely for changing flight
categories in rain and possible embedded thunderstorms.
KHPN TAF Comments: Amendments are likely for changing flight
categories in rain and possible embedded thunderstorms.
KISP TAF Comments: Amendments are likely for changing flight
categories in rain and possible embedded thunderstorms.
.OUTLOOK FOR 12Z WEDNESDAY THROUGH SATURDAY...
.Wed...Conditions gradually improve through the daytime to VFR.
.Wed night-Thu...VFR, with iso-sct MVFR in SHRA.
.Fri and Sat...VFR.
&&
.MARINE...
A strong cold front approaching will increase the southerly
fetch with a strong low level jet making for eventual gale force
winds as heavy rain develops and also with the chance of
thunderstorms. The gales are expected to be frequent enough so a
gale warning is in effect for all waters through much of this
evening, remaining for eastern ocean waters, Long Island Sound
and Bays all night.
SCA criteria seas on the ocean linger behind the cold front
Wednesday into Wednesday night but winds overall will become
less than SCA and much lighter as the pressure gradient
decreases.
Small craft ocean seas Thursday will continue to slowly subside as
low pressure moves into the Canadian Maritime and high pressure
builds to the south. During Thursday evening ocean seas will likely
fall below 5 feet and then remain below advisory levels until late
Saturday.
Winds and gusts are forecast to remain below small craft advisory
levels Thursday through Saturday night. Then as a low deepens along
a stalled front offshore Sunday a south to southeast flow will be
increasing with gusts reaching small craft advisory across all the
forecast waters. In additions, ocean seas will be building with
small craft seas possible late Saturday night into Sunday.
&&
.HYDROLOGY...
A widespread 2 to 3 inches of rain is likely through Wednesday
evening with locally up to 4 inches. 6hr rainfall shown by
models maxes out near 1-1.5 inches but locally higher amounts
than that are possible. The location of where this would occur
is of low confidence.
Despite antecedent dry conditions, these potential rainfall rates
present an area wide potential for minor urban and poor drainage
flooding, with a localized threat for flash flooding.
Heavy rain threat diminishes Wednesday into Wednesday night with
a drying trend late Wednesday night. However, there is a chance
of light rainfall Thursday but no hydrologic impacts are
expected. The next chance for widespread rainfall across the
area will be Sunday and Monday. A period of heavy rainfall is
possible, however, timing and location are uncertain at this
time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 2 AM EDT Wednesday for CTZ007>012.
NY...Wind Advisory until 2 AM EDT Wednesday for NYZ078>081.
Wind Advisory until midnight EDT tonight for NYZ071>075-
176>179.
NJ...None.
MARINE...Gale Warning until 6 AM EDT Wednesday for ANZ330-335-340-345-
350-353.
Gale Warning until 10 PM EDT this evening for ANZ338-355.
&&
SYNOPSIS...JM/DW
NEAR TERM...JM/DW
SHORT TERM...JM
LONG TERM...MET
AVIATION...NV
MARINE...JM
HYDROLOGY...JMHazardous weather outlook, Oct 24, 5:47 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service New York NY 547 AM EDT Tue Oct 24 2017 CTZ005-006-NJZ002-004-006-103>108-NYZ067>070-251000- Northern Fairfield-Northern New Haven-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester- 547 AM EDT Tue Oct 24 2017 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. There will be a low chance of damaging wind gusts. There will be a localized threat for flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ007>012-NYZ078>081-251000- Northern Middlesex-Northern New London-Southern Fairfield- Southern New Haven-Southern Middlesex-Southern New London- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk- 547 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There will be a low chance of damaging wind gusts. There will be a localized threat for flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ071>075-176>179-251000- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 547 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There will be a low chance of damaging wind gusts. There will be a localized threat for flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-340-345-350-353-251000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 547 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ338-355-251000- New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 547 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Local storm report, Oct 24, 12:19 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1219 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND DMG SADDLE RIVER 41.03N 74.10W
10/24/2017 BERGEN NJ TRAINED SPOTTER
LARGE TREE DOWN ON INDIAN TRAIL WITH PD ON SCENE
&&
DSLocal storm report, Oct 24, 12:29 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1229 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 PM NON-TSTM WND DMG MAHWAH 41.09N 74.14W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN ON WEST ROAD WITH PD RESPONDING
&&
DSLocal storm report, Oct 24, 12:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1246 PM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM NON-TSTM WND DMG WYCKOFF 41.00N 74.17W
10/24/2017 BERGEN NJ TRAINED SPOTTER
TREE DOWN INTO POWER LINES WITH FIRE DEPARTMENT
RESPONDING AT FRANKIN AVENUE AND WYLIE PLACE
&&
DSSpecial weather statement, Oct 24, 12:52 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service New York NY
1252 PM EDT TUE OCT 24 2017
NJZ002-NYZ067-241715-
Western Passaic-Orange-
1252 PM EDT TUE OCT 24 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN PASSAIC AND EASTERN
ORANGE COUNTIES...
At 1251 PM EDT, a strong thunderstorm was located over Greenwood
Lake, or near Sloatsburg, moving north at 70 mph.
Winds up to 45 mph are possible with this storm.
This storm will be near...
Monroe and Chester around 100 PM EDT.
Goshen around 105 PM EDT.
New Windsor and Montgomery around 110 PM EDT.
Newburgh and Walden around 115 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4163 7425 4160 7425 4158 7413 4161 7413
4160 7409 4161 7407 4158 7405 4159 7397
4122 7413 4115 7423 4114 7423 4113 7421
4107 7424 4111 7443 4116 7442 4120 7437
4122 7440 4161 7431
TIME...MOT...LOC 1651Z 194DEG 60KT 4118 7428
GoodmanSpecial weather statement, Oct 24, 1:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service New York NY
115 PM EDT TUE OCT 24 2017
NJZ006-103-104-106-108-NYZ069>075-176-241815-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Eastern
Bergen-Rockland-Kings (Brooklyn)-Northern Queens-Southern
Westchester-Bronx-New York (Manhattan)-Richmond (Staten Is.)-Northern
Westchester-
115 PM EDT TUE OCT 24 2017
...A GUSTY SHOWER WILL AFFECT NEW YORK CITY...URBAN NORTHEAST NEW
JERSEY...AND ROCKLAND AND WESTCHESTER COUNTIES...
At 113 PM EDT, a shower with gusty winds was located over Holmdel,
or 11 miles west of Long Branch, moving north at 65 mph.
Winds up to 45 mph and a brief downpour are both possible.
This storm will be near...
Tottenville around 125 PM EDT.
Huguenot and Oakwood around 130 PM EDT.
Elizabeth and Flatbush around 135 PM EDT.
Newark and Jersey City around 140 PM EDT.
Lyndhurst and Rutherford around 145 PM EDT.
Mott Haven and East Tremont around 150 PM EDT.
Bergenfield and Paramus around 155 PM EDT.
Yonkers and Dobbs Ferry around 200 PM EDT.
Nanuet and Tarrytown around 205 PM EDT.
New City and Ossining around 210 PM EDT.
Peekskill and Mount Kisco around 215 PM EDT.
LAT...LON 4050 7426 4055 7424 4057 7421 4059 7421
4060 7423 4083 7415 4082 7413 4086 7411
4089 7413 4132 7398 4124 7364 4111 7370
4110 7373 4108 7371 4057 7396 4057 7401
4059 7401 4060 7404 4052 7413 4050 7421
TIME...MOT...LOC 1713Z 197DEG 55KT 4032 7420
GoodmanSpecial weather statement, Oct 24, 1:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
121 PM EDT TUE OCT 24 2017
NYZ078-080-241745-
Southwest Suffolk-Northwest Suffolk-
121 PM EDT TUE OCT 24 2017
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF WESTERN SUFFOLK
COUNTY...
At 120 PM EDT, a strong thunderstorm was located over Robert Moses
State Park, moving north at 60 mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will be near...
Babylon around 125 PM EDT.
Islip and Brentwood around 130 PM EDT.
Commack and Hauppauge around 135 PM EDT.
Stony Brook and Smithtown around 140 PM EDT.
Port Jefferson around 145 PM EDT.
Brief torrential rainfall with this storm may cause localized minor
flooding.
LAT...LON 4062 7337 4063 7337 4065 7336 4065 7331
4066 7330 4067 7332 4066 7336 4093 7331
4094 7329 4091 7322 4094 7316 4097 7316
4097 7304 4070 7319 4070 7323 4068 7330
4067 7330 4066 7322 4062 7324
TIME...MOT...LOC 1720Z 196DEG 54KT 4061 7331
GoodmanThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 4:24 AM EDT | Gale Warning | OKX | 22 hr | |
| Oct 24, 11:52 AM EDT | Special Weather Statement | OKX | Orange | 53 min |
| Oct 24, 11:59 AM EDT | Special Weather Statement | OKX | Richmond | 46 min |
| Oct 24, 12:52 PM EDT | Special Weather Statement | OKX | Orange | 23 min |
| Oct 24, 1:15 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Richmond, Rockland, Westchester | 60 min |
| Oct 24, 2:11 PM EDT | Special Weather Statement | OKX | Nassau | 19 min |
| Oct 24, 4:58 PM EDT | Special Marine Warning | OKX | 47 min | |
| Oct 24, 7:44 PM EDT | Areal Flood Advisory | OKX | Nassau, Suffolk | 2 hr |
| Oct 24, 2:12 PM EDT | Special Weather Statement | OKX | 48 min | |
| Oct 24, 2:37 PM EDT | Special Weather Statement | OKX | 23 min |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.